University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Rigidity of smooth one-sided Bernoulli endomorphisms

Bruin, H and Hawkins, J (2009) Rigidity of smooth one-sided Bernoulli endomorphisms New York Journal of Mathematics, 15. 451 - 483. ISSN 1076-9803

[img]
Preview
PDF
nonbern.pdf - Accepted Version

Download (332kB)
Item Type: Article
Additional Information: First published in the New York Journal of Mathematics, 15, 451-483 (2009). Copyright 2009 the Authors.
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2011 10:55
Last Modified: 23 Sep 2013 18:55
URI: http://epubs.surrey.ac.uk/id/eprint/37239

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800